MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Perseus A500; Anesthesia Units

Drägerwerk AG & Co. KGaA Perseus A500; Anesthesia Units
Model Number MK06000
Medical Device Problem Codes Gas Output Problem (1266); Unexpected Therapeutic Results (1631); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed obvious signs of a significant desaturation (cyanosis) whereupon the users noticed that the anesthesia workstation was in standby and not ventilating.As per report, ventilation support was bridged manually until a system test was passed successfully and ventilation could be started.The desaturation was reportedly removed quickly after re-establishing ventilation, preventing from final health consequences.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up/final report.

Brand Name
Perseus A500
Common Device Name
Anesthesia Units
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key50171526
Report Number9611500-2026-00409
Device Sequence Number9886704
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)220715(17)220928(93)MK06000-41
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/01/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown